Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/div.2175

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Estimating the intensity of a cyclic Poisson proce

Authors: Roelof Helmers I Wayan Mangku
Publish Date: 2007/11/07
Volume: 61, Issue: 3, Pages: 599-628
PDF Link

Abstract

We construct and investigate a consistent kerneltype nonparametric estimator of the intensity function of a cyclic Poisson process in the presence of linear trend It is assumed that only a single realization of the Poisson process is observed in a bounded window We prove that the proposed estimator is consistent when the size of the window indefinitely expands The asymptotic bias variance and the meansquared error of the proposed estimator are also computed A simulation study shows that the first order asymptotic approximations to the bias and variance of the estimator are not accurate enough Second order terms for bias and variance were derived in order to be able to predict the numerical results in the simulation Bias reduction of our estimator is also proposed


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: